Who are we?
Neopharm Israel is dedicated to the marketing and sales of premium ethical prescription products – pharmaceuticals, orphan drugs and biologic drugs.
Neopharm Israel is the exclusive representative and partner of leading multinational bio-pharma and consumer healthcare brands including: Alexion, Celgene, Fresenius, Shire.
Neopharm Israel has a strong track record of success in new products launches and maintains the ability to venture into new medical fields swiftly and successfully, achieving and maintaining high market share and leading market positions. Through its home therapy division Home Cure, Neopharm Israel provides advanced medical services to patients in the comfort of their home through a team of highly trained healthcare professionals.
Drugs Disributed by Neopharm Ltd
Opioid. Fentanyl (as Citrate) 100, 200, 300, 400, 600, 800 mcg. SUBLING. TABS: 10, 30 x 100 μg, 200 μg,
300 μg , 400 μg, 600 μg, 800 μg.
Initial: 100 μg. subling., not be
swallowed, chewed oe sucked. Titr.
upwards as necess. See lit.
Manag. of breakthr. pain in adult pts using
opioid ther. for chronic cancer pain.
Breakthr. pain is a transient exacerb. of
otherwise control. chronic background
C/I: Hypersens.; Opioid-naïve pts due to
the risk of life-threat. resp. depress.;
Sev. resp. depress. or sev. obstr. lung
cond.; acute or post-oper. pain, incl.
headache/migraine, dental pain, or use in
NSAID. Ibuprofen 100 mg/5 ml. SUSP (fruit and grape flavor): 120 ml. 3
months (4.5-4.9 kg): 1.5 ml. 4-5
months (5-5.4 kg): 2 ml. 6-11 months
(5.5-8.1 kg): 2.5 ml. 12-23 months (8.2-
10.9 kg): 3.75 ml. 2-3 yrs (11-15 kg): 5
ml. 4-5 yrs (16-21 kg): 7.5 ml. 6-8 yrs
(22-26 kg): 10 ml. 9-10 yrs (27-32 kg):
12.5 ml. 11-12 yrs (33-43 kg): 15 ml. All
3-4 x dly. Not suitable for infants
under 3 mths. Prescript. reqd. for child
under 2 yrs.
Reduct. fever, mild to mod. pain.
Decongestant, NSAID. Ibuprofen 200 mg, Pseudoephedrine HCl 30 mg. LIQUI-GEL CAPS: 16. Adults/child over
12 yrs: 1 cap. every 4-6 hrs, as long as
sympts. persest. May take 2 caps if
reqd. Max: 6 caps in 24 hrs for no
longer than 10 days.
Temp. relief sympts. common cold/flu
with pain, fever assoc. with congest.
NSAID. Ibuprofen 400 mg. CAPS. LIQUID FILL.: 20. For oral admin. and short term use only. Adult., the elder. and young persons over 12 yrs. of age: The min. effective dose should be used for the shortest time necessary to relieve sympt. If the product is requir. for more than 10 days or if the sympt. worsen, the pt. should consult a doctor.
If in child. or adolesc. betwn. 12 -18 yrs. of age, this med. product is require. for more than 3 days, or if sympt. worsen, a doctor should be consulted. 1 capsule up to 3 times a day, as require. The capsules should be taken with water.
Doses should be given approx. every 6-8 hrs., with a min. inter. of 4 hrs. between each dose. Do not take more than 1200 mg (3 caps.) in any 24 h. period. Not to be used for child. under 12 yrs. of age.
Relief of mild–moder. pain such as headache, pain assoc. with migraine, toothache, menstrual pain, backache, muscular pain, anti-inflamm. for rheumatic dis., reduct. of fever.
C/I: Hypersens. to ibuprofen. Pts. who have previous. shown hypersens. reactions (e.g. bronchospasm, asthma, rhinitis, angiodema or urticaria) in response to aspirin or other NSAID's. Active or previous peptic ulcer/haemorrhage (two or more distinct episodes of proven ulcer. or bleed). History of GI bleed. or perforation, related to previous NSAID ther. Cerebrovasc. bleed., other active bleed. or haematolog. dis. Severe hep. fail., severe renal fail. or severe HF. Use in third trim. of preg.